# SDR VJ9800122

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AND BOTTOM NUT PLATE CHANNEL LT ADF ANTENNA, SUPPORT BRACKET CORRODED BEYOND LIMITS IAW DC9 SRM 51-01, FIG 1.  FABRICATED SUPPORT BRACKET, TREATED, PRIMED AND INSTALLED NEW BRACKET IAW DC9 SRM 51-10-2 AND 51-30-1.
